\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stability of conductivities in an inverse problem in the reaction-diffusion system in electrocardiology

Abstract Related Papers Cited by
  • In this paper, we study the stability result for the conductivities diffusion coefficients to a strongly reaction-diffusion system modeling electrical activity in the heart. To study the problem, we establish a Carleman estimate for our system. The proof is based on the combination of a Carleman estimate and certain weight energy estimates for parabolic systems.
    Mathematics Subject Classification: Primary: 35K57, 35R30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Bendahmane and F. W. Chaves-Silva, Controllability of a degenerating reaction-diffusion system in electrocardiology, to appear in SIAM Journal on Control and Optimization, arXiv:1106.1788.

    [2]

    M. Bendahmane and K. H. Karlsen, Analysis of a class of degenerate reaction-diffusion systems and the bidomain model of cardiac tissue, Netw. Heterog. Media, 1 (2006), 185-218.doi: 10.3934/nhm.2006.1.185.

    [3]

    M. Bendahmane and K. H. Karlsen, Convergence of a finite volume scheme for the bidomain model of cardiac tissue, Appl. Numer. Math., 59 (2009), 2266-2284.doi: 10.1016/j.apnum.2008.12.016.

    [4]

    M. Bendahmane, R. Bürger and R. Ruiz Baier, A finite volume scheme for cardiac propagation in media with isotropic conductivities, Math. Comp. Simul., 80 (2010), 1821-1840.doi: 10.1016/j.matcom.2009.12.010.

    [5]

    H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.

    [6]

    A. L. Bukhgeĭm, Carleman estimates for Volterra operators and uniqueness of inverse problems, in Non-classical Problems of Mathematical Physics, Computing Center of Siberian Branch of Soviet Academy of Sciences, Novosibirsk, 1981, 56-64.

    [7]

    A. L. Bukhgeim, Introduction to the Theory of Inverse Problems, VSP, Utrecht, 2000.

    [8]

    A. L. Bukhgeim and M. V. Klibanov, Uniqueness in the large class of multidimensional inverse problems, (Russian) Dokl. Akad. Nauk SSSR, 260 (1981), 269-272.

    [9]

    K. C. Chang, Methods in Nonlinear Analysis, Springer-Verlag Berlin Heidelberg, Netherlands, 2005.

    [10]

    P. Colli Franzone and G. Savaré, Degenerate evolution systems modeling the cardiac electric field at micro- and macroscopic level, in Evolution Equations, Semigroups and Functional Analysis (Milano, 2000), Progr. Nonlinear Differential Equations Appl., 50, Birkhäuser, Basel, 2002, 49-78.

    [11]

    M. Cristofol, P. Gaitan and H. Ramoul, Inverse problems for a $2 \times 2$ reaction-diffusion system using a Carleman estimate with one observation, Inverse Problems, 22 (2006), 1561-1573.doi: 10.1088/0266-5611/22/5/003.

    [12]

    A. V. Fursikov and O. Yu. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series, 34, RIM Seoul National University, Korea, 1996.

    [13]

    O.Yu. Imanuvilov, M. Yamamoto, Lipschitz stability in inverse problems by Carleman estimates, Inverse Problems, 14 (1998), 1229-1245.doi: 10.1088/0266-5611/14/5/009.

    [14]

    O. Yu. Imanuvilov and M. Yamamoto, Carleman estimates for the non-stationary Lamé system and the application to an inverse problem, ESAIM, COCV, 11 (2005), 1-56.doi: 10.1051/cocv:2004030.

    [15]

    V. Isakov, Carleman estimates and applications to inverse problems, Milan J. Math., 72 (2004), 249-271.doi: 10.1007/s00032-004-0033-6.

    [16]

    M. V. Klibanov, Carleman estimates and inverse problems in the lasrt two decades, in Surveys on Solution Methods for Inverse Problems, Springer, Vienna, 2000, 119-146.

    [17]

    M. V. Klibanov and M. Yamamoto, Lipschitz stability of an inverse problem for an acoustic equation, Appl. Anal., 85 (2006), 515-538.doi: 10.1080/00036810500474788.

    [18]

    M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964.

    [19]

    G. Lebeau and L. Robbiano, Contrôle exact de l'equation de la chaleur, Comm. Partial Differential Equations, 20 (1995), 335-356.doi: 10.1080/03605309508821097.

    [20]

    J.-P. Puel and M. Yamamoto, On a global estimate in a linear inverse hyperbolic problem, Inverse Problems, 12 (1996), 995-1002.doi: 10.1088/0266-5611/12/6/013.

    [21]

    K. Sakthivel, N. Baranibalan, J.-H. Kim and K. Balachandran, Stability of diffusion coefficients in an inverse problem for the Lotka-Volterra competition system, Acta Appl. Math., 111 (2010), 129-147.doi: 10.1007/s10440-009-9455-z.

    [22]

    Z. Q. Wu, J. X. Yin and C. P. Wang, Elliptic and Parabolic Equations, World Scientific Publishing Co. Pte. Ltd, 2003.doi: 10.1142/6238.

    [23]

    M. Yamamoto, Uniqueness and stability in multidimensional hyperbolic inverse problems, J. Math. Pures Appl., 78 (1999), 65-98.doi: 10.1016/S0021-7824(99)80010-5.

    [24]

    G. Yuan and M. Yamamoto, Lipshitz stability in the determination of the principal part of a parabolic equation, ESAIM: Control Optim. Calc. Var., 15 (2009), 525-554.doi: 10.1051/cocv:2008043.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(53) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return